# SDR ASAA2021020234000

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 24,747 hours, 7,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING ON THE TMBRS2 RNAV ARRIVAL THROUGH FL220 FO GOT A "VTK" ON THE DISPLAY FOLLOWED BY RT FMC FAIL. FMC RESET AFTER A FEW SECONDS AND WITHIN 1 MINUTE IT RESTORED BACK TO NORMAL ANP. GROUNDED - YES. PERFORMED #2 FMC BITE. FOUND " WATCHDOG TIMER" INTERMITTENT FAULT IN IN-FLIGHT FAULTS. *300 ENG CODE REF B737-900 FIM 34-61 TASK 837. NO GROUND/CURRENT FMC #2 FAULTS. REF. DEFECT # 6007843 FOR RECENT FMC #2 REPLACEMENT DUE TO RESET AND "ETHERNET 2" FAULT PRE REPLACEMENT AND RESET. PERFORMED #1 AND #2 FMC OPERATIONAL TEST REF B737-900 AMM 34-61-00-710-801. BOTH FMC OPS CK /SOFTWARE CK GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
